# SDR GTIA2024100738418

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 25,468 hours, 11,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TO IN HAVY RAIN WITH APU , HEAVY DIRTY SOCKS SMELL THROUGH 8000FT. PACK 2 AND PACK 1 OFF. DID NOT ISOLATE SMELL -PERFORMED PACK BURNOUT IAW AMM 21-00-00. R/R CABIN RECIRCULATION FILTERS IAW AMM 21-21-11, NO CONTAMINATION, ODOR, OR SMELL FOUND ON THIS A/C. A/C OK FOR CONTINUED SERVICE AT THIS TIME.
